# SDR HNAA2009082400557

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8102
- Aircraft serial: 274
- Aircraft time: 36,634 hours, 42,579 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6038443LB
- Part serial: 0214
- Condition: Inoperative
- Location: Cabin
- Part time: 36,634 hours, 42,579 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON AUGUST 20, 2009 IN SBY THE LEFT AFT EMERGENCY LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED AFT EMERGENCY LIGHT AND THE OPERATIONAL CHECK WAS GOOD.
